# SDR YENA2024071100964

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 64,436 hours, 23,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION CORNER FITTING CUTOUT LOCATED AT FR 24A  AND AT LEVEL STR 38R IN FWD CARGO COMPARTMENT ( CPCP FINDING ); (RESOLVED ON W/O: 1280173 TASKCARD: NR-00040) REF AEROMAN WO: 2024 38/1 WCC# 2024-332880. REMOVED AND REPLACED CORNER FITTING CUTOUT LOCATED AT FR24A AND LEVEL STR 38R IN FWD CARGO COMPARTMENT (CPCP FINDING) IAW A320 SRM 51-42-11, A320 SRM 51-72-11, A320 SRM 53-21-29-04-A AND DWG D53231794.
